# SDR SWAA2022090148856

- Difficulty date: August 31, 2022
- Submitted: September 1, 2022
- Operation: Air carrier
- Aircraft: N437WN
- Make and model: Boeing 737
- Aircraft serial: 29832
- Aircraft time: 64,897 hours, 38,183 cycles
- Engine: Cfmint CFM567B242
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Tailpipe
- Condition: Fire
- Location: #2 Eng
- Stage of operation: TX
- How discovered: 9
- Nature of condition: A
- Precautionary procedure: K

## Discrepancy

#2 TAILPIPE FIRE ; MOTORED ENGINE AND FLAME WENT OUT AFTER ABOUT 30 SECONDS / [01] FLAME CONTAINED IN EXHAUST PLUG ; (CANDLE STICK FIRE) HONEY COMB FLAME ARRESTOR INSPECTED AND FOUND SERVICEABLE PER AMM 71-00-00 .
